Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 2, Pages 403-406

On the order of exponential growth of the solution of the linear difference equation with periodic coefficient in Banach space

Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt

Received 11 May 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An equation of the form yA(t)y=f(t) is considered, where Δy=y(t+δ)y(t)δ, and the necessary and sufficient criteria for the exponential growth of the solution of this equation is obtained.